# SDR UALA2009101203207

- Difficulty date: October 10, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 67,704 hours, 19,554 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Relay
- Part number: B4301
- Part serial: CK57274CK57081
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS MSG R GEN DRIVE DISPLAYED.  GEN DRIVE LIGHT ILLUM.  GEN DRIVE DISCONNECTED.  NOTICED C/B 1 ON FACE OF R GCU WAS OPEN, LIKELY FROM IN FLT.  SWAPPED LT & RT ENG GCU'S & RAN RT ENG AGAIN.  C/B 1 POPPED AGAIN.  BPCU MSGS ARE 28V TO CONTROL SW, GCB-WIRING-GCU,  BTB-WIRING-GCU & POWER INTERRUPT.  NEED TO FIND WHY C/B 1 IS POPPING.  FIM SUGGESTS A PANEL SWITCH PROBLEM, RT GCB (C903), RT BTB (C904).  IDG SEEMS TO BE OK.  GCU'S STILL IN SWAPPED POS.  R & R RT IDG, NO HELP.  STILL NOT ABLE TO GENERATE A FIELD.  NOTED FIELD OFF LIGHT ILLUMINATED ON P61 PANEL.  REPLACED R GEN CONT BREAKER C903 & REPLACED RT BUSS TIE CONT BREAKER C904.  OPS CHECKS GOOD, NO FAULTS NOTED.
